PLAB01-135

Mark is 32 years old and recently been commenced on Tuberculosis treatment after contracting TB whilst working abroad. He attends the GP for his medication review and cannot recall all the medication commenced by the hospital. He was warned that one of the medications could cause peripheral neuropathy and advised to take another medication to help prevent this.

What is name of this preventative medication?

BOOK NOW

tue27apr10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 27th April 202110:00 am - 2:00 pm

tue25may10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 25th May 202110:00 am - 2:00 pm

tue29jun10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 29th June 202110:00 am - 2:00 pm

sat24jul9:00 am1:00 pmLive RCA Role-Play Course (09.00-13.00) | 24th July 20219:00 am - 1:00 pm

tue03aug10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 3rd August 202110:00 am - 2:00 pm

sat02oct9:30 am5:30 pmLive Big Mock AKT Course (09.30-17.30) | 2nd October 20219:30 am - 5:30 pm

sun02jan9:30 am5:30 pmLive Big Mock AKT Course (09.30-17.30) | 2nd January 20229:30 am - 5:30 pm

X